# SDR C2XA10CL038

- Difficulty date: February 27, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N12563
- Make and model: Emb EMB-145LR
- Aircraft serial: 145612
- Aircraft time: 16,405 hours, 12,703 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500112
- Part serial: 4668DE
- Condition: Shorted
- Location: Cockpit
- Part time: 14,653 hours, 11,330 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ORD FLT 5670 THE CREW REPORTED AT 4000FT WITH ANTI-ICE ON, VISIBLE SMOKE FROM THE BOTTOM LEFT CORNER OF THE F/O'S WINDSHIELD.  MAINTENANCE REPLACED THE F/O'S WINDSHIELD AND OPERATIONAL CHECKS WERE GOOD.
